T Nation

Sustanon Flu?

i was just wondering if anyone out there could tell me why you fill sick after injecting sustanon, and also do u get the same thing with test enanthate?

Instances where people have a negative reaction to compounds like Sustanon are rare, nevertheless, they do occur. Occassionally some users do experience a number of flu-like symptoms, but I’m inclined to believe that in most of those cases it’s due to unsanitary injection methods rather than an actual reaction to the compound.

So to sum that up, there are very many variables as to why some people fill [sic] flu-like with Sustanon.

o.k thanks yeah thats what i read on some other forums, that alot of people do experince flu like symptons…i felt tierd, achy, and unmotivated after injections up to 24hrs after…just curious why. it messed up my training and next cycle going with enanthate and was wondering if it had the same effects? also injection site of sustanon was sore for atleast 24hrs after shot, is enanthate the same?

Sus is a pain in the ass but gives good results if used correctly EOD is a must.
im useing it with mast prop at the moment and just mix them together deca works good to. and it does’nt give me any pain at all.

[quote]shanetheman wrote:
o.k thanks yeah thats what i read on some other forums, that alot of people do experince flu like symptons…i felt tierd, achy, and unmotivated after injections up to 24hrs after…just curious why.

it messed up my training and next cycle going with enanthate and was wondering if it had the same effects? also injection site of sustanon was sore for atleast 24hrs after shot, is enanthate the same?[/quote]

lol! Did you actually read the post?!

He said he was inclined to believe that it was due to insanitary injecting procedure, rather than the adverse reaction to a chemical - and you agreed that is what you had been reading elsewhere - then asked if enanthate did the same?! lmao!

Yes actually ALL AAS are unsanitary when injected by you.

OK, i am just fucking with you, you may be uber-clean, but maybe you should have a look into that…

Where did you get the drug, ie. what brand? quality? fake? UGL? cost? use by date?
what are your injection practices in detail?
was there coughing, tightness of the chest and lungs?

aching all over or just in the area of the injection?

aching in both limbs or just in the limb of the injection?

did this happen after every shot? how many times? how long on cycle?

It COULD be a reaction to something else in the product, one of the esters maybe, or the alcohol or benzoate or the carrier itself even… it is totally feasible that it could be an allergy type problem.

JMO

JJ

[quote] Brook wrote:
shanetheman wrote:
o.k thanks yeah thats what i read on some other forums, that alot of people do experince flu like symptons…i felt tierd, achy, and unmotivated after injections up to 24hrs after…just curious why.

it messed up my training and next cycle going with enanthate and was wondering if it had the same effects? also injection site of sustanon was sore for atleast 24hrs after shot, is enanthate the same?

lol! Did you actually read the post?!

He said he was inclined to believe that it was due to insanitary injecting procedure, rather than the adverse reaction to a chemical - and you agreed that is what you had been reading elsewhere - then asked if enanthate did the same?! lmao!

Yes actually ALL AAS are unsanitary when injected by you.

OK, i am just fucking with you, you may be uber-clean, but maybe you should have a look into that…

Where did you get the drug, ie. what brand? quality? fake? UGL? cost? use by date?
what are your injection practices in detail?
was there coughing, tightness of the chest and lungs?

aching all over or just in the area of the injection?

aching in both limbs or just in the limb of the injection?

did this happen after every shot? how many times? how long on cycle?

It COULD be a reaction to something else in the product, one of the esters maybe, or the alcohol or benzoate or the carrier itself even… it is totally feasible that it could be an allergy type problem.

JMO

JJ[/quote]

That was a really old post. I doubt Shanetheman is even around at this point.

fuck… i gotta start learning to read the date on these.

Ged - ya stupid fuck. Why would you attempt to continue a conversation that had finished months ago and those who were involved moved on, re-married and had ‘new’ children?

Why?

Prick.

This post was flagged by the community and is temporarily hidden.

lol!

You are right… it was a little heavy handed, but it is just the way i type - if you look you’ll see it was supposed to be humourous.

  • whats the point in that post tho? there is no-one even there…

aww this was when contrl was still around… he is missed